MathSciNet Relay Station
MathSciNet bibliographic data
MR1228523 46L40 (19K14 46L80 46M40)
Elliott, George A.; Rørdam, Mikael The automorphism group of the irrational rotation $C^*$-algebra. Comm. Math. Phys. 155 (1993), no. 1, 3–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement